# SDR AALA202107094767

- Difficulty date: July 8, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N931NN
- Make and model: Boeing 737823
- Aircraft serial: 33230
- Aircraft time: 24,331 hours, 10,139 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT ROW LIGHT AT SEAT 14C LOOSE. RE-SECURED EXIT ROW LIGHT (EGRESS) LIGHT SHROUD AT 14C OK FOR SERVICE PER AMM 33-51-11.
